RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Derfel', B

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:45
Abstract pages:431
Full texts:173
References:70

http://www.mathnet.ru/eng/person25207
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/59225

Publications in Math-Net.Ru
1987
1. L. V. Avdeev, B. Derfel', “Solutions of the Bethe ansatz equations for XXX antiferromagnet of arbitrary spin in the case of a finite number of sites”, TMF, 71:2 (1987),  272–289  mathnet  mathscinet; Theoret. and Math. Phys., 71:2 (1987), 528–542  isi
1974
2. È. Wieczorek, B. Derfel', N. V. Krasnikov, V. A. Matveev, D. Robaschik, K. G. Chetyrkin, “Scaling behavior of deep inelastic scattering on massless target particles”, TMF, 20:3 (1974),  308–314  mathnet  mathscinet; Theoret. and Math. Phys., 20:3 (1974), 841–845
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020